# SDR AALA20170228013

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 89,031 hours, 42,263 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Sliding Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SLIDING WINDOW WILL NOT OPEN COMPLETELY.  UNLOCKS BUT WILL NOT DROP DOWN TO SLIDE BACK.  ADJUSTED WINDOW RELEASE MECHANISM. OPERATIONAL CHECKED GOOD.
